# SDR SWAA2022020710014

- Difficulty date: December 15, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 54,127 hours, 22,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H OF CARGO DOOR CAP STRIP IS CRACKED AT FASTENER HOLE ( MARKED) / REMOVED DAMAGED CAP STRIP. FORMED & FABRICATED NEW CAP STRIP FROM 2024-T3 .063 CLAD LOT # 1317399-1 PER DWG 453A1611. NEW CAP STRIP TO BE INSTALLED ON CUST CARD NBR JPANEL-121-CLOSE.
